# SDR UIEA2019081605197

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,599 hours, 17,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP CAUTION MESSAGE.  PERFORMED LEFT PACK TEMPERATURE CAUTION B9 TE TEST PROCEDURES IAW B767 300 FIM 21-51 FT 844. RE SAT THE INITIAL BITE TEST OK EVERYTHING WORKING GOOD AT THIS TIME
